Couldn't find what you looking for?

TRY OUR SEARCH!

Hi can u suggest any over the counter drugs in UK that will help??
Reply

Loading...

first time coming off, been on 48mg hydromorph contin and about 10 for 30months,waited 24mths for hip replacemnt,  left me with 3/4" shorter leg and lot new pains. Docs  cutting back on meds, does no5t touch at reducd dosage, now 2/3  thru month and all out  , secondary source for meds busted. have 10 days till refills, 7 clonozepam and 10 trazadone left, don't seem to do much,drank 40 scotch

 in 2hrs to try to sleep, got 1hr and just felt worse,like malny here traditional treatment not option, I'M in middle of custody habattle,swe ,et jesus this sucks. Mobility limited by gimp leg and pain, want to run and hit the bag , So this is day 5, can i die today,no cornr dark enough......

Reply

Loading...

Yes a person can die from w/d. Withdrawls can cause spiking blood pressure and fever in turn can cause seizures. I was hospitalized and have brain damage from it happeneing to me.
Reply

Loading...

Im going though the same been on pain meds for twenty years. N I'm trying to slowly detox at home bc I'm do tired of living like this. This site has helped me. Just to know others are going threw this. It's very bad. Nausea , diarrhea , hot n cold flu symptoms. I just won't to be me again. I'm gonna have to changE my routine. Bc first thing in thmi morning I would pop one. Every 2 hours. After. N I want to be free so bad. It's the second time iv detoxed at home. N I was younger then. I'm 43 now. And scared I will stroke out or have a seizure. The Sad part is my daughter is home schooled I don't want her to see me like this. 

I'm going crazy it feels like. N iv been numb so long. I'm haven panic attacks bad. 

 

what do I do?? 

Reply

Loading...


I PRAY YOU GET THE HELP YOU NEED,ASK GOD FOR HELP,HE WILL,& HAS HELPED ME.
Reply

Loading...


it's been 4 years since this post but i just ran into it because of my brothers addiction. he is going into a detox treatment tomorrow. any way, Baca how did make out? Are you okay?
Reply

Loading...


im a WHAT...I don't know if you still check this post but I'm back for the first time since that last post. I fell off again and didn't want to read all this because I knew it would make me feel worse! BUT! I'm now 3 weeks off and feeling good. Have you found a dr. that will help? Hopefully there is no MS! hope all is going well! I'll check back daily

Reply

Loading...

I have been a closet junkie for the past 30 years, on and off.  From oxy contin, hydro morphine, herion and now I'm doing 400 mg. morphine for the last 14months.  Just to get by, so that I could work.  I stopped cold 9 days ago.  Feel like a complete bag of sh*t.  Went through  sweats, upset stomach, diaarea, the only thing that is doing anything, is smoking weed, valuium just to sleep.   Family thinks I have a bad case of the flu.  I have no alternative but to quit, or I will die.  You have to just hang in and keep the end game in sight at all times.  You are definately going to feel like sh*t for the next 60 to 90 days, feeling anxiety, depression, sucidal, edgie, can"t sit still.  Leg anxiety.  You will also feel very weak, just keep the end game in sight.  A life clear of opiates, is the only life to live.  Find some weed, and smoke some, it takes the edge away.  If you have diareah, Omodiom works really well.    GOOD LUCK.....PRAYING FOR YOU......KEEP UP THE GOOD FIGHT.

 

Reply

Loading...


your not alone hang in there the only way to do it is how were doing it!! time heals all wonds.. im so use to it its becoming normal and thats sad...

Reply

Loading...


U need immodium, Gatorade or something similar, I dont normally reccomend benzos, but for now if u can get them, take them. Benadryl or similar will also help. If u r spiritual, PRAY. The most effective thing u can do is try to calm ur mind. This is hell but not fatal. The longer you go thru the closer u r to the end.Whatever u do, DO NOT go back 2 opiates!!!! U r probly going thru worst now, if u go back u will only have to do this again. Trust me, I know.
Reply

Loading...


What is Kratom n where might I get some? I'm going cold turkey on Friday - yes, I know what I'm heading into. Have had MASSIVE habit for 8 years. Tried methadone, suboxone, weaning off, I've tried it all. By the way to anyone reading - the ER will give you saline, tell you it isn't fatal n send u home, so I wouldn't bother with 4-6 hours in a waiting room. Anyway, have immodium, gatorade, xanax, phenergan,benadryl, tiger balm, n a bucket by the bed n God holding my hand. Any other suggestions would be welcome - I'll need all the help I can get.

Reply

Loading...


What is Kratom n where might I get some? I'm going cold turkey on Friday - yes, I know what I'm heading into. Have had MASSIVE habit for 8 years. Tried methadone, suboxone, weaning off, I've tried it all. By the way to anyone reading - the ER will give you saline, tell you it isn't fatal n send u home, so I wouldn't bother with 4-6 hours in a waiting room. Anyway, have immodium, gatorade, xanax, phenergan,benadryl, tiger balm, n a bucket by the bed n God holding my hand. Any other suggestions would be welcome - I'll need all the help I can get.
Reply

Loading...


I spoke to three different medical doctors involved with rehab and while detox is as awful as described by testimonials it is not fatal. Please dont make statements like that to terrify someone trying to improve their life. I have detoxed in rehab and at home and have finally won the battle. Remember to eat and drink through it all your body needs fuel to do battle. The benedryl works and if you have nothing else sleepy time tea {3 or 4 cups] will help you rest a little. Its a long 5 days but the morning of the 6th day seemed to me to be the first day i remember the sun rise in a long time.
Reply

Loading...

I know 2 people who have passed away from complications due to drug withdrawls. If you have existing health problems it is just as dangerous to withdrawl as it is to be on the dope. My mother in law passed away 2 years ago trying to detox at home. She was 48 yrs old and had been on pills for 20 yrs. She had some heart issues and because withdrawls usually make ur blood pressure spike and dive, it caused her to have a massive heart attack that killed her. Had she detoxed under medical care she would still be alive today. A friend of mine passed away 6 months ago, she was detoxing off heroin. She was on day 3 and ended up having a seizure the 1st of many. Her mom called 911 n she spent the next 2 days in ICU in Pittsburgh PA hospital before the seizures took her life. I am also in a suboxone treatment program and have spoken with many doctors about withdrawls n detox. Every single doctor I have spoken with has said it is dangerous to detox alone. While it is rare for death to occur, it can happen and anyone wanting to detox should seek medical advice 1st. To be sure you are healthy enough to do it at home and they can give you stuff to assist you physically and mentally.
Reply

Loading...

I have been taking Vicodins and Somas now for six years and I need help, but it is so hard because my family dont have a clue that I am addicted. I only have two left , and I will be getting sick soon... please help.

Reply

Loading...